# SDR PCAA0102003

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,354 hours, 29,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162001
- Condition: False Activation
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA FLIGHT 3704.  FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS FLASHING ON AND OFF. MAINTENANCE INSPECTED CONTROL SWITCH AND WIRING, NO DEFECTS NOTED.  EMERGENCY LIGHTS CONTROL BOX REPLACED.  OPERATED LIGHTS, COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
